Skip to main content
Have a personal or library account? Click to login
Inequalities Of Lipschitz Type For Power Series In Banach Algebras Cover

Inequalities Of Lipschitz Type For Power Series In Banach Algebras

Open Access
|Sep 2015

Abstract

Let f(z)=∑n=0∞αnzn$f(z) = \sum\nolimits_{n = 0}^\infty {\alpha _n z^n }$ be a function defined by power series with complex coefficients and convergent on the open disk D (0, R) ⊂ ℂ, R > 0. For any x, y ∈ ℬ, a Banach algebra, with ‖x‖, ‖y‖ < R we show among others that ‖f(y)−f(x)‖≤‖y−x‖∫01fa′(‖(1−t)x+ty‖)dt$$\left\| {f(y) - f(x)} \right\| \le \left\| {y - x} \right\|\int_0^1 {f_a^\prime } (\left\| {(1 - t)x + ty} \right\|)dt$$ where fa(z)=∑n=0∞|αn| zn$f_a (z) = \sum\nolimits_{n = 0}^\infty {|\alpha _n |} \;z^n$ . Inequalities for the commutator such as ‖f(x)f(y)−f(y)f(x)‖≤2fa(M)fa′(M)‖y−x‖,$$\left\| {f(x)f(y) - f(y)f(x)} \right\| \le 2f_a (M)f_a^\prime (M)\left\| {y - x} \right\|,$$ if ‖x‖, ‖y‖ ≤ M < R, as well as some inequalities of Hermite–Hadamard type are also provided.

DOI: https://doi.org/10.1515/amsil-2015-0006 | Journal eISSN: 2391-4238 (formerly 0860-2107) | Journal ISSN: 0860-2107
Language: English
Page range: 61 - 83
Submitted on: Oct 21, 2014
Published online: Sep 30, 2015
Published in print: Sep 1, 2015
Published by: University of Silesia in Katowice, Institute of Mathematics
In partnership with: Paradigm Publishing Services

© 2015 Sever S. Dragomir, published by University of Silesia in Katowice, Institute of Mathematics
This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.